MAUDE Adverse Event Report: ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES, INC. BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT; INSTRUMENT, BIOPSY
Model Number 360-1580-03
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Event or Problem Description
While provider was performing biopsy, he noticed the needle had some resistance.He removed the needle with the sample and inspected the needle, and noticed some barbs on the needle.

Brand Name
BIOPINCE ULTRA FULL CORE BIOPSY INSTRUMENT
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES, INC.
1445 flat creek road
athens TX 75751
MDR Report Key18169134
Report Number18169134
Device Sequence Number7610131
Product Code KNW
UDI-Device Identifier00886333224036
UDI-Public(01)00886333224036
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
Report Date (Section F) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1580-03
Device Catalogue Number360-1580-03
Device Lot Number11462095
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight79 KG
Patient RaceWhite
Date Report Sent to FDA09/25/2023